# SDR ASAA2021102336392

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 24,520 hours, 7,677 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 332A232254
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472000 ENGINE INLET AND FAN BLADE DETAILED INSPECTION FOUND INTERSECTION MANIFOLD DUCT SUPPORT LINK WORN TO POINT OF BALL ON ENGINE END HAS FALLEN OUT OF LINK. GROUNDED - YES. REPLACED INTERSECTION MANIFOLD DUCT SUPPORT PER POWERPLANT BUILD UP MANUAL.
